Stability of the inverse boundary value problem for the biharmonic operator : Logarithmic estimates.

Choudhury, Anupam Pal; Heck, Horst (2017). Stability of the inverse boundary value problem for the biharmonic operator : Logarithmic estimates. Journal of Inverse and Ill-Posed Problems, 25(2), pp. 251-263. de Gruyter 10.1515/jiip-2016-0019

[img]
Preview
Text
Stability of the inverse boundary value problem for the biharmonic operator.pdf - Published Version
Available under License Publisher holds Copyright.

Download (641kB) | Preview

In this article, we establish logarithmic stability estimates for the determination of the perturbation of the biharmonic operator from partial data measurements when the inaccessible part of the domain is flat and homogeneous boundary conditions are assumed on this part. This ia an improvement to a log-log type stability estimate prved earlier for the partial data case. Keywords: Inverse problems, stability estimates, biharmonic equation

Item Type:

Journal Article (Original Article)

Division/Institute:

Department of Engineering and Information Technology
Department of Engineering and Information Technology > Institute for Human Centered Engineering

Name:

Choudhury, Anupam Pal and Heck, Horst

ISSN:

0928-0219

Publisher:

de Gruyter

Language:

English

Submitter:

Admin import user

Date Deposited:

10 Dec 2019 12:07

Last Modified:

10 Dec 2019 12:07

Publisher DOI:

10.1515/jiip-2016-0019

Related URLs:

ARBOR DOI:

10.24451/arbor.5841

URI:

https://arbor.bfh.ch/id/eprint/5841

Actions (login required)

View Item View Item
Provide Feedback